Title
A characterization of fuzzy uniform spaces by coveringsA characterization of fuzzy uniform spaces by coverings
Author
Faculty/Department
Faculty of Sciences. Mathematics and Computer Science
Research group
Analytical and topological structures
Publication type
article
Publication
New York, N.Y.,
Source (journal)
Journal of mathematical analysis and applications. - New York, N.Y.
Volume/pages
180(1993), p. 275-302
ISSN
0022-247X
ISI
A1993MP01900025
Carrier
E
Target language
English (eng)
Full text (Publishers DOI)
Affiliation
University of Antwerp
E-info
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:A1993MP01900025&DestLinkType=RelatedRecords&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:A1993MP01900025&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
Handle